# SDR SWAA2021101325258

- Difficulty date: October 1, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, AFT SCUFF PLATE CRACKED.   WELDED CRACK ON THE AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4).   FLUORESCENT DYE PENETRANT INSPECTED REPAIRED AREA IAW SOPM 20-20-02 METHOD C. NO CRACKS NOTED.  SANDED REPAIR WELD AREA IAW SRM 53-60-15-2R-1 PARA 4.B.(5).  APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO THE INNER SURFACE BARE METAL OF THE AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PARAG: 4.B ITEMS (6) - (7). ACCOMPLISHED IAW NC TTG8Q002FPY1.
